nLab ind-scheme




An ind-scheme is an ind-object in the category of algebraic schemes which can be presented as a filtered colimit of schemes where all morphisms are closed embeddings of schemes?. Various variants of ‘the’ category of formal schemes are proper subcategories of the category of ind-schemes. While many analytic varieties have a structure of algebraic varieties, and loops in a manifold or in an analytic variety can be treated via infinite-dimensional manifolds, their algebraic analogues are examples of ind-schemes.


  • Mikhail Kapranov, Éric Vasserot, Vertex algebras and the formal loop space, Publications Mathématiques de l’IHÉS, 100 (2004), p. 209-269 numdam, djvu, pdf

  • M. Kapranov, É. Vasserot, Formal loops II : a local Riemann–Roch theorem for determinantal gerbes, Annales scientifiques de l’École Normale Supérieure, Sér. 4, 40 no. 1 (2007) 113–133, numdam, math.AG/0509646

  • A. Beilinson, Vladimir Drinfel'd, Quantization of Hitchin’s integrable system and Hecke eigensheaves on Hitchin system, preliminary version (pdf)

Last revised on November 11, 2023 at 10:41:57. See the history of this page for a list of all contributions to it.